@Article{JPDE-5-1, author = {}, title = {A Note on C1,α Estimates for Solutions of Fully Nonlinear Elliptic Equations and Obstacle Problems}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {4}, pages = {1--12}, abstract = { We deal with C^{1,α} interior estimates for solutions of fully nonlinear equation F(D²u, Du, x) = f(x) with the bounded gradient Du and a bounded f(x). Based on these estimates we obtain the existence of strong solutions of the obstacle problem for fully nonlinear elliptic equations under natural structure conditions.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5748.html} }